# SDR CA001229007

- Difficulty date: November 29, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cessna 500CESSNA
- Aircraft time: 4,889 hours
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Part number: V332
- Condition: Out Of Adj
- Location: Gear Selector
- Component: Gear Selet.Hndle
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) LANDING GEAR FAILED TO EXTEND WHEN GEAR SELECTED DOWN.USED EMERGENCY GEAR RELEASE SYSTEM TO UNLOCK LANDING GEAR. AIRCRAFT YAWED NORMAL TO LOCK GEAR DOWN WITH GREEN LIGHTS (3) FOR MAIN GEAR. AIRCRAFT PLACED ON JACKS AND INSPECTED FOR CAUSE OF PROBLEM, FOUND THAT THE SELECTOR HANDLE DOWN MICRO SWITCH OUT OF ADJUSTMENT (INTERMITTENT). ADJUSTED MICRO SWITCH, CYCLE GEAR, OPERATIONS CHECK SATISFACTORY IAW CESSNA C500 MM CH 32-40-00.
